# SDR UALA2012060303067

- Difficulty date: June 3, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 84,170 hours, 13,584 cycles
- Engine: Pwa PW4060
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Blocker Door
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE INBOARD, TR PANEL ASSY BETWEEN L5 AND L6 BLOCKER DOORS CRACKED.  REPLACED NR 2 ENGINE INBOARD, TR PANEL ASSY BETWEEN L5 AND L6 BLOCKER DOORS.
